# SDR LR7A9828

- Difficulty date: June 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 1EN616
- Condition: Intermittent
- Location: Lt Mlg
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LT MLG IND STAYED UP WHEN GEAR SELECTED DOWN, OK ON SECOND TRY.  REMOVED AND REPLACED LEFT DOWN LIMIT SWITCH PER MM 32-33-202, OPS CHECKED OK.
